# SDR ASOA201100889

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,556 hours, 14,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFER TO DIML 611741-2 EMERGENCY CEILING LIGHT NR3 IS INOP.  REPINNED CONNECTOR PL125P2 IAW ESPM 20-26-00, REF TO AFDL 611742-2 FOR OP'S CHECK.  (CLOSED)
